Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CTU309

Member
  • Total Reviews

    0
  • Content Count

    53
  • Joined

  • Last visited

Community Reputation

0 Neutral

About CTU309

  • Rank
    Junior Member

Recent Profile Visitors

841 profile views
  1. CTU309

    9

    9
  2. Hi, If you've been on 60mgs of Accutane for 1 1/2 months now, yet your skin (particularly your T-zone; mainly your nose) is still geting a little oily from time to time, what does that mean? Does that mean your dose it too low? Isn't Accutane supposed to make your skin completely dry to where you skin stops producing surface-oil? Thanks for the help.
  3. Hey, Thank you to everyone who replied. I appreciate your comments. Beentheredonethat, I think your theory might be onto something, although I'm not sure. I think I eat about the same amount I always have, and if I do eat more than normal, it's not by much. I was told that Accutane is a fat-soluble and is absorbed through the body most effectively when eaten with a high-fat/carb meal. Then again, even in the past when I ate high-fat/carb meals, I have always had a very fast metabolism and
  4. Hi, Can someone please tell me if Accutane slows down your metabolism or ruins your thyroid gland? I've been 115lbs for the last 9 years, since I was 14 years of age. But now, suddenly out of nowhere, after being on Accutane for a month, I noticed I felt and looked a little heavier lately -- so I checked the scale and I have gained 8 POUNDS! That is insane to gain that much weight out of the blue in one month. If Accutane does slow down your metabolism, does anyone know if it slows down
  5. Hi there, thanks TennesseGrl. I don't believe I drink more than what's ordinary for most people. I never drink out of the tap because I can't stand the taste, so I drink about 2 to 3 water-bottles per day (about 16.9 FL OZ per bottle)... I wish I had thought to call and ask my derm today, but I kept thinking this condition would go away on its own. Now I'm not so sure... and it's starting to frighten me after reading the google results. Hi Dan, thank you for your reply.... but I really d
  6. Hey Sw Cub, I had the same fear as you before going on Amnesteem. And (surprise, surprise) it was just my luck that the exact same side-effect I was so terrified of started happening to me almost immediately. I lost head-hair like you couldn't believe. And it didn't stop there, either. My eyelash and eyebrow hair started shedding, too. (I lost about 6-8 eyelashes a day.) Here's the best solution I've found so far: My derm lowered my dose to 40mgs for about 5 days, and on the 6th day, I we
  7. PLEASE HELP! I've been on 60mgs of Amnesteem/Accutane since September 2nd. I feel pretty lucky, for the most part, because my skin has improved drastically within the last month and I've also been fortunate enough to have been spared the dreaded "Initial Breakout." Everything seemed to be going really well, until yesterday and today -- every time I use the restroom, my urine is completely clear. It doesn't have any color whatsoever. It's literally as transparent as water. I know that someti
  8. Hi there, What doseage are you on? Just make sure your dose is not too high for your body height/weight, because a dose of Accutane that is too high can cause Rosacea, which is a skin disorder that flushes the skin and makes it red and itchy. You might want to ask your dermatologist, just to be on the safe side and make sure your dose isn't what's causing your skin to turn red. Have you been out in the sun lately? That could be another possible reason your face is red. Accutane makes y
  9. I've been on Accutane for almost 1 month now and I still shave. In fact, I shaved again today.
  10. Thanks to everyone for all of your good advice. I did end up calling their office earlier today, this afternoon, as you all suggested. His nurse said my derm wants me to cut my dosage down to 40mg, instead of 60mg, to see if it helps stop all the lash, brow and head shedding. Only problem is, when I asked the nurse if she knew whether or not this is permanent, she said, "I don't know, for some people it is and for others it isn't. It's a very rare side-effect and it looks like you're one of t
  11. Hi, I'm on day 10 today, too. I started Accutane September 2nd. I'm on 60mg per day, and, so far, I have not experienced any dryness in my hair, skin or lips either. My current side effects are dryer-than-normal eyes and *hair loss*. Specifically a lot of eyelash loss, as in 6 to 8 lashes per day. I plan to speak to my derm about it pronto and ask that my dosage be lowered to see if the lash, brow and head shedding stop. (However, if a lower dose doesn't cut it, I'll just have to quit taking A
  12. Thank you for the advice, Wibble. Even though it's good advice, I don't think I'll be able to book an earlier appointment. I called his office Friday and tried to make an earlier appointment, but, he's so busy, they said he was completely booked for the rest of the month. Unfortunately, that means I'll have to wait until September 27th to ask him about it. I'm worried about that. Who knows how many more eyelashes and brow hair I'll have lost by then. :cry: I don't know if I should stop ta
  13. Good morning everyone, Is it normal to be losing between 6 or 8 eyelashes and eyebrow hairs per day while using Accutane? I've only been on Accutane for 9 days now, and this problem started on the 4th day when my dosage was upped to 60mg. Before I started this medication, I never had the problem of shedding eyelash and brow hair at such a rate that almost every time I wash my face or touch my eyes I see detached eyelashes resting beneath my eyes and on my cheeks. (I have been losing a lot of
  14. Evidently I worded myself poorly. The point is, I did "do my homework" (by spending hours & hours online googling information about Accutane, watching 2 educational DVDs on Accutane my derm required me to view, AND by reading a very thick binder full of Accutane info my derm gave me to study, etc.). So yes, my derm did do his job and inform me at length about Accutane, and I knew well enough about Accutane, before starting it, to know what I was getting myself into and to be able to make an
  15. Sorry, I didn't know I was overreacting. I just assumed you were supposed to start experiencing side-effects right away to know that it was working. I read a post a while ago where a guy claimed his face got very dry on only the 2nd day, so I thought something was wrong with me since I haven't experienced that yet. At least your post makes me feel better in pointing out that my case is pretty normal after all. However, just out of curiosity, around what time should my skin and lips begin dryin
×